# SDR CALA0001469

- Difficulty date: October 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- Aircraft time: 39,417 hours, 19,319 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H, J
- Precautionary procedure: H, A

## Discrepancy

AFTER APPROXIMATELY 15 MINUTES OF LEVEL FLIGHT AT FL310 COCKPIT FILLED WITH SMOKE.  POPPING AND SPARKING OCCURRED AT THE JUMP SEAT (OBSERVERS) RT SHOULDER AREA.  FOUR AC BUS CIRCUIT BREAKERS POPPED BEHIND CAPTAINS SEAT.  AIRCRAFT DIVERTED TO BHM.  FOUND 15 WIRES DAMAGED TO AC POWER SYSTEM (REF W/D 34-51-01).  REPLACED ALL DAMAGED WIRES PER 20-00-13 AND 20-10-03.  REPLACED 6 LT AC BUS BREAKERS AND 6 RT AC BREAKERS AS PRECAUTION.  DAMAGE TO WIRES CAUSED BY CHAFING ON SCREW.  POWERED UP AC ELECTRICAL SYSTEM.  CHECKS NORMAL.
